# SDR REXA2014102501078

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 22,539 hours, 19,903 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDHELD WATER FIRE EXTINGUISHER SAFETY WIRE BROKEN.  R & R PORTABLE WATER FIRE EXTINGUISHER IAW AMM 26-23-01.  OK FOR SERVICE.
